Groups, Geometry, and Dynamics

Full-Text PDF (250 KB) | Metadata | Table of Contents | GGD summary
Volume 10, Issue 2, 2016, pp. 733–752
DOI: 10.4171/GGD/363

Published online: 2016-06-09

Semiconjugacies between relatively hyperbolic boundaries

Shubhabrata Das[1] and Mahan Mj[2]

(1) Indian Statistical Institute, Kolkata, India
(2) Tata Institute of Fundamental Research, Mumbai, India

We prove the existence of Cannon–Thurston maps for Kleinian groups corresponding to pared manifolds whose boundary is incompressible away from cusps. We also describe the structure of these maps in terms of ending laminations.

Keywords: Kleinian group, limit set, Cannon–Thurston map, relative hyperbolicity

Das Shubhabrata, Mj Mahan: Semiconjugacies between relatively hyperbolic boundaries. Groups Geom. Dyn. 10 (2016), 733-752. doi: 10.4171/GGD/363